# SDR ABXA040139

- Difficulty date: April 1, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 68,064 hours, 63,680 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 99155101
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEELBEAM TO VERTICAL WEB ATTACH FITTING CRACKED AT BOTTOM OF WING ATTACH POINT APPROXIMATELY STA 693 FORWARD OF GEAR DOOR ACTUATOR.  REPLACED FITTING IAW DC-9 SRM.
